You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Method of V. M. Popov for Differential Systems with Random Parameters
Chris P. Tsokos
Journal of Applied Probability
Vol. 8, No. 2 (Jun., 1971), pp. 298-310
Published by: Applied Probability Trust
Stable URL: http://www.jstor.org/stable/3211900
Page Count: 13
You can always find the topics here!Topics: Differentials, Differential equations, Fourier transformations, Mathematical theorems, Continuous functions, Mathematical independent variables, Matrices, Random variables, Scalars
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The aim of this paper is to investigate the existence of a random solution and the stochastic absolute stability of the differential systems (1.0)-(1.1) and (1.2)-(1.3) with random parameters. These objectives are accomplished by reducing the differential systems into a stochastic integral equation of the convolution type of the form (1.4) and utilizing a generalized version of V. M. Popov's frequency response method.
Journal of Applied Probability © 1971 Applied Probability Trust